# SDR CA130821001

- Difficulty date: August 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,822 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd Sys
- Part time: 225 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND HYDRAULIC FLUID ALL OVER THE TRANSMISSION DECK ON PREFLIGHT.  GROUND RUN CONFIRMED LEAKING HYDRAULIC HOSE, ONLY 224,5 HRS TSN.
